New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

huntersmom
Regular Member


Date Joined May 2009
Total Posts : 50
   Posted 12/28/2009 3:28 PM (GMT -6)   
I just got some recent blood work results back since increasing my dose of 6mp from 75mg to 100mg and my red blood cells are now slightly low and my MCH is slightly elevated. does anyone know what this means? could it be why I am so tired? I had this blood drawn only a week after I had increased the dose and this was the result....could it be worse now?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 24, 2017 7:40 AM (GMT -6)
There are a total of 2,814,237 posts in 308,983 threads.
View Active Threads


Who's Online
This forum has 151498 registered members. Please welcome our newest member, longs after.
426 Guest(s), 14 Registered Member(s) are currently online.  Details
iLyme, RHW1, Equinox2017, snowcake, Loutucky, getting by, Serfr, Pratoman, jabele, FLBeachgal, Mustard Seed, tm1989, k07, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer